# SDR AALA202209011539

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A300*
- Aircraft serial: 5235
- Aircraft time: 31,530 hours, 12,604 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR WILL NOT OPEN OR CLOSE. MAINTENANCE ADJUSTED LAVATORY DOOR STOP PER AMM 25-40-00.
